A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Please add iiserkol.ac.in after email ID.

Kaneenika Sinha

PhD:
Queen’s University. Kingston, Canada, 2006
Area of Interest:
Number Theory, Arithmetic of Modular Forms, Multiple Zeta Values
Email ID:
kaneenika
Research Interest:

Number Theory, Arithmetic of Modular Forms, Multiple Zeta Values

Academic Qualification:
  • Ph. D. (Mathematics), 2006, Queen’s University, Kingston, Ontario, Canada
  • M. Sc (Mathematics), 2002, Queen’s University, Kingston, Ontario, Canada
  • B. A. Hons (Mathematics), 2000, Lady Shriram College, Delhi University, New Delhi, India
  • Positions:
  • Postdoctoral Fellow, 2006-2008, University of Toronto, Canada
  • Postdoctoral Fellow, 2008-2010, Pacific Institute of Mathematical Sciences and University of Alberta, Canada
  • Assistant Professor, 2010 -present, IISER Kolkata
  • Postdoctoral Fellow, January - May, 2011, Mathematical Sciences Research Institute, Berkeley, California, USA
  • Awards and Honors:
  • PIMS Postdoctoral Fellowship, University of Alberta, 2008-2010
  • Arts 49’ Principal Wallace Fellowship, Queen’s University, 2004-2005
  • Queen’s Graduate Award, Queen’s University, 2001-2003, 2005-2006
  • List of Publications:
  • Multiple Hurwitz zeta functions, Joint with M. Ram Murty, Multiple Dirichlet Series, Automorphic Forms and Analytic Number Theory, Proceedings of Symposia in Pure Mathematics, Vol. 75 (2006), 135-156
  • Average orders of certain arithmetical functions, Journal of the Ramanujan Mathematical Society, Vol. 21, No. 3 (2006), 267-277
  • Effective equidistribution of eigenvalues of Hecke operators, Joint with M. Ram Murty, Journal of Number Theory, Vol. 129, No. 3 (2009), 681-714
  • Factoring newparts of Jacobians of certain modular curves, Joint with M. Ram Murty, Proceedings of the American Mathematical Society, Vol. 138 (2010), 3481-3494
  • Higher Mahler measures for cyclotomic polynomials and Lehmer’s question, Joint with Matilde N. Lalin, to appear in The Ramanujan Journal